# SDR QXEA200500396

- Difficulty date: February 2, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shroud
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND OUTBOARD FLAP HAS A CHAFING MARK SEVERAL FEET LONG FROM CONTACT WITH THE UPPER WING SHROUD.  REPAIRED IAW RD 8/4-57-423 AND HORIZON AIR EA 6-57-296.
